Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Irregular eating habits. Having hypoglycemia, nausea, dizziness, weakness, tremors, headache, vomitting. Matter of concern?

Hello :) everytime I wait to long to eat I appear to have symptoms of hypoglycemia nausea dizziness weakness tremors but then it always leads to a vicious headache that lasts all day and projectile vomiting that comes with some relief I have been trying to eat smaller meals more frequently but the nature of my job doesn t always allow me to eat regularly....should I be concerned about the headache and vomiting?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello there, thanks for asking. Migraine headaches are triggered by low blood sugar. If somebody has such a problem, he should take the meals more frequently in order to avoid the headaches. Another way of its control is to ask his doctor to prescribe a medication to prevent the headaches. There are very good medications like some from the class of beta blockers which can prevent the headaches to occur. I wish you a good health.
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor